# SDR HEEA0011572

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6220 · Main Rotor Head
- Part: Cone
- Part number: 407010104101
- Condition: Worn
- Location: Main Rotor
- Part time: 841 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LOWER CONE AND CONE SET WITH SEAT P/N 407-010-107-103 ON 9-27-97.
